# SDR DHL9980164C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD CARGO COMPT METAL AFT SIDE OF C2 DOOR JAMBS WALL CRACKED LOWER SIDE DAMAGED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED ANGLE REPAIR AND INSTALLED PER SRM 51-1-8, 4 X 4.
